# SDR DALA2024112511202

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,892 hours, 30,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 CORROSION ON TOP OF MAIN CABIN FLOOR BEAM EXISTING REPAIR BS.1640 BETWEEN BL.0 AND LBL.5. CORRECTIVE ACTION: REMOVED EXISTING REPAIR AT MAIN CABIN FLOOR BEAM STA 1640 BL 0 IAW B 757 SRM 51-40-02, FABRICATED, LOCATED, DRILLED, TRIMMED APPLIED FINISH TO NEW REPAIR PART BAC 1505-100617. 7075T6 AND INSTALLED IAW B 757 SRM 53-00-51-2R, B 757 SRM 51-20-01, B 757 SRM 51-40-02. (0674326)
